RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 1, Pages 28–31 (Mi dan42545)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Class number of algebraic groups

V. P. Platonov, A. A. Bondarenko, A. S. Rapinchuk

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (629 kB)

Bibliographic databases:

UDC: 513.6
Received: 22.11.1978

Citation: V. P. Platonov, A. A. Bondarenko, A. S. Rapinchuk, “Class number of algebraic groups”, Dokl. Akad. Nauk SSSR, 245:1 (1979), 28–31

Citation in format AMSBIB
\Bibitem{PlaBonRap79}
\by V.~P.~Platonov, A.~A.~Bondarenko, A.~S.~Rapinchuk
\paper Class number of algebraic groups
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 1
\pages 28--31
\mathnet{http://mi.mathnet.ru/dan42545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0525230}
\zmath{https://zbmath.org/?q=an:0425.20038}


Linking options:
  • http://mi.mathnet.ru/eng/dan42545
  • http://mi.mathnet.ru/eng/dan/v245/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, A. A. Bondarenko, A. S. Rapinchuk, “Class numbers and groups of algebraic groups”, Math. USSR-Izv., 14:3 (1980), 547–569  mathnet  crossref  mathscinet  zmath  isi
    2. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019